# SDR CA120628009

- Difficulty date: June 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 38849671
- Condition: Cracked
- Location: Vg Actuator
- Part time: 5,285 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) APU HAD HIGH ITT ON START, HIGH ITT WHEN AIR CONDITIONING PACK AIR DEMAND APPLIED AND APU AUTO SHUTDOWN.  REMOVED APU AND FOUND THE COMPRESSOR DISCHARGE SENSE LINE, PN 3884967-1 TO THE VARIABLE GUIDE VANE ACTUATOR, PN 126842-2-1, BROKEN AT THE B-NUT FLAIR.
